RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1938, Volume 2, Issue 2, Pages 169–190 (Mi izv3513)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur la meilleure approximation de $|x|^p$ par des polynômes de degrés très élevés

Serge Bernstein


Abstract: Cet article contient la déduction de la valeur asymptotique de la meilleure approximation de $E_n |x|^p$ par des polynômes de degrés très élevés sur le segment $(-1, +1)$.

Full text: PDF file (1479 kB)

Bibliographic databases:
Received: 04.02.1938

Citation: Serge Bernstein, “Sur la meilleure approximation de $|x|^p$ par des polynômes de degrés très élevés”, Izv. Akad. Nauk SSSR Ser. Mat., 2:2 (1938), 169–190

Citation in format AMSBIB
\Bibitem{Ber38}
\by Serge~Bernstein
\paper Sur la meilleure approximation de $|x|^p$ par des polyn\^omes de~degr\'es tr\`es \'elev\'es
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1938
\vol 2
\issue 2
\pages 169--190
\mathnet{http://mi.mathnet.ru/izv3513}
\zmath{https://zbmath.org/?q=an:0022.21601|65.1198.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3513
  • http://mi.mathnet.ru/eng/izv/v2/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Peherstorfer, P. Yuditskii, “Uniform approximation of $sgn(x)$ by rational functions with prescribed poles”, Zhurn. matem. fiz., anal., geom., 3:1 (2007), 95–108  mathnet  mathscinet  zmath  elib
    2. F. Pausinger, “Elementary solutions of the Bernstein problem on two intervals”, Zhurn. matem. fiz., anal., geom., 8:1 (2012), 63–78  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:284
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020